# SDR AALA201904119003

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 55,987 hours, 23,006 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT REPORTS AFTER LANDING STAB TRIM RAN UNCOMMANDED CONTINUALLY IN BOTH DIRECTIONS. TURNED OFF BOTH STAB TRIM PEDESTAL SWITCHES, STOPPED STARTED AGAIN WITH BOTH SWITCHES ON. MAINTENANCE PERFORMED TASK 27-41-00-810-804 AND GOUND NO FAULT THEN PERFORMED SURFACE TEST ON DFCS STAB TRIM AND NO FAULTS PRESENT. A/C OKAY FOR SERVICE.
